# SDR SWAA084138

- Difficulty date: July 27, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 72,391 hours, 67,767 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PAE CHECK, FOUND SHEAR TIE CORRODED AT BS 500D, STR 26L.  REMOVED AND REPLACED SHEAR TIE PER SRM.
